Should I adjust the amount I'm using during the month?

by Bonnie
(Alberta, Canada)

Hi Wray, I've been on Natpro for about a month and the estrogen dominance symptoms are pretty strong but I'm going to hang in there and hope it subsides.

I'm using about 1/2 teaspoon twice a day and using it all month. I'm on day 16 and I'm not sure if I ovulated or not. I don't have the egg white discharge like I normally do before I ovulate but I feel cramping like I normally do when I'm ovulate so I'm not sure. And my anxiety and fatigue, etc. seem worse right now. Should I be increasing my dose of Natpro at this time? If I'm not ovulating, I want to use enough progesterone to make up for the fact that I'm not producing any progesterone on my own during the luteal phase - how much should I use to ensure this is enough? Would it be better to stagger the dose to reflect a natural cycle, i.e. increase the dose during the last two weeks of my cycle? Thanks. I only have 1 tube left so I'm trying to ration it until my next order comes in, which was placed on Monday this week.

Comments for Should I adjust the amount I'm using during the month?

Click here to add your own comments

Jul 09, 2011
Should I adjust the amount I'm using during the month?
by: Wray

Hi Bonnie You're using a good amount, but if you are still feeling pretty strong oestrogen dominance symptoms, please increase it. We normally make about 5 to 20ng/ml per day of progesterone, so the amount you're using more than covers this. If your symptoms are worse during the luteal phase, then yes, do increase the amount during those two weeks. It is a question of experimenting, you might like to see these comments from users of high amounts, see here, here, here and here. Some went as high as 1000mg/day to overcome adverse symptoms. Take care Wray

Jul 09, 2011
dosage
by: Annette Canada

Hi there! I would recommend you up your dose until you find some relief even if you have to use it during the day as well. It's better to deal with your high estrogen first. You can always worry about your cycle later. It can be unpleasant at times but it will be worth it in the end. Wray has also recommended calcium d-gluarate it will help with symptoms, read up on it. Vitamin d is essential as well and I take 5000 iu's. I was on bcp for many years and when I started progesterone I was very sick. I have been on it for 7 months and I still have a battle. I take anywhere from 600 to 1200 milligrams a day depending on the severity of the symptoms. Hang in there, we need to encourage one another and know you are not alone. Hope this helps until Wray responds.

Jul 11, 2011
Another question for Wray
by: Bonnie

It's been a month of use and the estrogen dominance symptoms are getting worse, especially the anxiety. I read a comment that estrogen dominance should disappear in a week if the progesterone is used properly! I'm sure it's going to take a few months for me to get over these symptoms - am I correct? I want to use more Natpro but my order hasn't arrived yet and I'm trying to ration my last tube and suffering while I'm waiting.

Jul 13, 2011
Cream
by: Annette Canada

Hi Bonnie I live in Regina I could express post some cream to you while you are waiting. Here is my email ahromek@sasktel.net. Let me know if you need it asap. Take care Annette

Jul 13, 2011
Some questions for Annette
by: Bonnie

Hi Annette,

Can I ask what your main symptoms were? Have you had much improvement 7 months later and when did you start using Natpro? Where can I purchase calcium d-gluarate? My main symptom is anxiety. It started from being on BCP as well. I went off BCP in 2007 and it took over a year to feel better. The anxiety came back when I tried Armour Thyroid but I feel that low progesterone is the ultimate cause of my problems. The anxiety has gotten worse lately since I started using Natpro over a month ago.

Jul 14, 2011
Another question for Wray
by: Wray

Hi Bonnie So sorry your order hasn't arrived, as you do need to use more. It does take time to get into Canada, why I don't know as it only has to cross the border. I can't better Annette's words, please hang in there! You can see how much she uses, and although better than she was, she's still having to use high amounts. It can take a week in some people, but it so much depends on how severe the symptoms were. And as Annette says please consider taking vitamin D, I can't think why I forgot to tell you this. Most people in Canada have too low a level, see here, here, here and here. For more info see the Vitamin D Council and GrassrootsHealth websites. Take care Wray

Jul 14, 2011
symptoms
by: Annette Canada

Hi Bonnie, you name I have had it. Nausea, dizziness, sore joints and muscles, dry throat and mouth, anxiety, bloating, water retention, chills, hot flashes, tingling, numbness, weakness in muscles, bruising... the list goes on and on. I started the cream in January of this year and boy have I been sick at times. I'm just starting to feel relief. You can get the calcium d-glucarate on line. Get them asap they will help to reduce your symptoms. You might want to consider getting manno max for the urinary tract. You will been moving the bad stuff through the bowel so you want to make sure you keep your tract clean. Here is a number in Red Deer where you can get manno max 1-403-343-2599. Also make sure you are on probiotics, you can get them from that number as well. Go on Wray's website and find the anxiety section. You might want to consider going on B6, Taurine and the GABA for anxiety. I just did and I find I'm more relaxed. When you use more cream it helps with the anxiety. I just feel more clear in the head since since I have been on those nutrients. This is not easy I have wanted to quit many times but I refuse to live the rest of my life with health issues. Make sure take 5000 iu's of vitamin d, good multi for the health store. You can get the taurine and GABA there as well. Check out cell salts online, I went on them as well. I buy Hylands Bio-plasma 12 from the health store. If you need someone to talk to call me 1-306-949-2476. Hope this helps.

Jul 15, 2011
Cream
by: Wray

Hi Annette How kind of you!!! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...